MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. SYSTEM 2000; BATH, HYDRO-MASSAGE

ARJOHUNTLEIGH POLSKA SP. Z O.O. SYSTEM 2000; BATH, HYDRO-MASSAGE
Model Number AP31212US1011
Medical Device Problem Codes Leak/Splash (1354); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Rash (2033)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Process of analyzing information is ongoing.Additional information will be provided upon investigation conclusion.
 
Event or Problem Description
Arjo received a customer complaint regarding a system 2000 bath, where disinfectant was accidentally sprayed onto a personal support worker's (psw) legs.As a result, the psw developed a rash and was taken to the hospital.An inspection of the device, conducted by an arjo representative, revealed that the disinfection was not damaged, it was not fastened properly, so the leak came from the hose connection to the disinfection handle.
 
Additional Manufacturer Narrative
Process of collecting and analyzing information is ongoing.Additional information will be provided upon investigation conclusion.
 
Additional Manufacturer Narrative
Arjo received a customer complaint regarding a system 2000 bath where the disinfectant sprayed on the legs of a personal support worker (psw) who developed a rash and was sent to the hospital for examination.The device inspection revealed a leak at the hose connection to the disinfection handle, caused by insufficient tightening.The circumstances under which this connection became loose remain unknown.The last maintenance of the device was carried out by arjo in (b)(6) 2024, during which no anomalies were indicated.The arjo service technician reported that the customer had a yellow disinfection handle as a spare part, which might have been installed by the customer¿s maintenance department after (b)(6) 2024.However, this has not been confirmed.The system 2000 bath instructions for use (ifu; 04.Ar.12_19en) inform the user about the actions required to ensure the product remains within its original manufacturing specifications: "every week: visually check hoses, pipes, and connections." the system 2000 ifu includes also guidelines for proper disinfection handling: "warning: to avoid eye and skin damage, always use protective glasses and gloves.If contact occurs rinse with plenty of water.If eyes or skin becomes irritated, contact a physician.Always read the material safety data sheet of the disinfectant." the arjo disinfectant cleanser iv is a disinfectant cleaner intended to clean and disinfect medical device equipment within the arjo healthcare solution product range.This disinfectant is available only for canadian market and as per system 2000 instruction for use (ifu) is one of the recommended disinfectant liquids for this device.The safety data sheet, which is mentioned in the ifu for system 2000 provides the warning related to exposure of skin to disinfectant as well: ¿if on skin (or hair): remove immediately all contaminated clothing.Rinse skin with water.Wash contaminated clothes before reuse.¿ the disinfectant safety data sheet in exposure controls/ppe section advises the following: ¿handle in accordance with good industrial hygiene and safety practices.Provide suitable facilities for quick drenching or flushing of the eyes and body in case of contact or splash hazard.¿ please note that in the investigated complaint, the injured person was exposed to a diluted disinfectant.For equipment disinfection purposes, the cleanser is mixed with water, and the mixing ratio is regulated by a flowmeter.The correct flowmeter setting is provided in the system 2000 ifu.It was confirmed that the disinfectant is set up and diluted through the bathtub system at the customer's site.It should be emphasized that contact with diluted arjo disinfectant cleanser iv is not expected to cause serious injury.According to the clinical expert¿s evaluation, the injury sustained by the facility employee did not meet the definition of a serious injury.In summary, the device was not up to the manufacturer¿s specification ¿ the disinfection handle connection to the hose was loose.The bathtub was not used for a patient hygiene, but it was cleaned and, in that way, it played a role in this event.This complaint was initially considered reportable to the competent authorities due to information indicating that the facility worker was exposed to disinfectant and sustained an injury (rash) which was assessed as minor by clinical expert.However, the review of reportable complaints history determined that this type of event (diluted disinfectant spraying on the skin) has not caused or contributed to any death or serious injury in the past.In the worst-case scenario, only minor injuries were reported.Therefore, such event do not meet the reporting criteria and will not be reported to the competent authorities in the future.

Brand Name
SYSTEM 2000
Common Device Name
BATH, HYDRO-MASSAGE
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key22059801
Report Number3007420694-2025-00128
Device Sequence Number8328942
Product Code ILJ
UDI-Device Identifier05055982713801
UDI-Public(01)05055982713801(11)220510
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberAP31212US1011
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date06/18/2025
07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown